# SDR CALA2024081202195

- Difficulty date: August 5, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 51,564 hours, 18,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550616
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT BEAM FWD FLANGE FASTENER HOLE CORR. AT LBL 48 STA 986.5- MKD DOT 012 REF. AAR N/R:9892709 ACCOMPLISHED REPAIR AT STA 986.5 FULL T-CAP REPLACEMENT AS PER B737-900ER SRM 53-870-51-219-4 ESR NO.2022583-1-9440 REF.
